748. A nurse is not trained to do the procedure of IV cannulation , still she tries to do the procedure . You are the colleague of this nurse. What will be your action? A –You should tell that nurse to not to do this again B –You should report the incident to someone in authority C –You must threaten the nurse, that you will report this to the authority D –You should ignore her act 749. You have just administered an antibiotic drip to you patient. After few minutes, your patient becomes breathless and wheezy and looks unwell. What is your best action on this situation? a) Stop the infusion, call for help, anaphylactic kit in reach, monitor closely b) continue the infusion and observe further c) check the vital signs of the patient and call the doctor d) stop the infusion and prepare a new set of drip 750. While giving an IV infusion your patient develops speed shock. What is not a sign and symptom of this?
149 751. What is the most common complication of venepuncture? 752. A patient with burns is given anesthesia using 50%oxygen and 50%nitrous oxide to reduce pain during dressing. how long this gas is to be inhaled to be more effective? 753. You have observed an IV catheter insertion site w/ erythema, swelling, pain and warm? What VIP score would you document on his notes? a) 5 b) 2 c) 3 d) 4 754. After iv dose patient develops, rashes, itching, flushed skin A) septecimia B) adverse reaction 755. Hypokalemia can occur in which situation? 756. Dehydration is of particular concern in ill health. If a patient is receiving intravenous (IV) fluid replacement and is having their fluid balance recorded, which of the following statements is true of someone said to be in a positive fluid balance? 757. A patient is on Inj. Fentanyl skin patch common side effect of the fentanyl overdose is
You've reached the end of your free preview.
Want to read all 181 pages?